# SDR ASAA1058125

- Difficulty date: August 2, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 12,801 hours, 3,832 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310203
- Part serial: 4619
- Condition: Malfunctioned
- Location: Apu
- Part time: 3,722 hours, 2,951 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS A HISTORY OF LOW OIL PRESSURE SHUTDOWN.  REMOVED AND REPLACED APU LUBE MODULE REF AMM 49 91 11 OPS AND LEAK CHECK GOOD.
